# SDR IXXA20161111091

- Difficulty date: July 25, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STABILIZER TRAILING EDGE AT OUTBOARD END HAS DOUBLER CORRODED.  FOUND OUT OF LIMITS. FABRICATED A NEW DOUBLER, AND REPLACED IAW SRM 55-10-13, 51-40-02, DWG 18371700.
